American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"High-Order Finite Difference Method for Helmholtz Equation in Polar Coordinates"
written by Na Zhu, Meiling Zhao,
published by American Journal of Computational Mathematics, Vol.9 No.3, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top